I’ve been like 5:00 o-clock sleepy all this week since I’ve been going so damn hard on this tren cycle.
It’s week number two for me and yes my workouts are going longer without mercy but when it gets close to sundown I’m sleepy tired.
I thought tren was supposed to have me sleepless like a meth head but that ain’t happening.
I attached my stats from this week so far, but should I be worried about burning over a thousand calories a day???
Trenbolone (tren) is a powerful anabolic steroid that is known to have various effects on the body, including increased strength and muscle mass.
While some users may experience insomnia as a side effect of trenbolone, individual responses to steroids can vary.
Feeling sleepy and tired close to sundown may not be directly related to trenbolone itself. Intense workouts and increased physical activity can cause fatigue and make you feel sleepy, especially if you are pushing your body hard during your training sessions. It's natural for your body to feel tired as the day progresses, regardless of steroid use.
Regarding the calories burned, it's not unusual for intense workouts to result in high calorie expenditure. However, burning over a thousand calories a day is a significant amount, and it's important to ensure you are properly fueling your body to support your workouts and recovery. Adequate nutrition and rest are crucial for maximizing the benefits of your training.
If you have concerns about your trenbolone cycle, it would be best to consult with a medical professional who can provide personalized advice based on your specific situation.
Bro, Why don't you try a cup of Coffee to avoid sleep?
Read this article I'm attaching here and find out why a cup of caffeine was everything for the great Arnold Schwarzenegger.
Hello brother!!! It is not unusual if you are feeling sleepy around 5:00 p.m. especially when you're pushing yourself during strenuous exercises. Trenbolone (tren) is well-known for its stimulating properties, however, each individual's body reacts differently. Some people feel sleepiness on the train, while others do not. It's critical to note that the effects of any drug might differ from person to person. Evening fatigue might be your body's way of informing you that it needs rest and healing.
If you're feeling too fatigued or having any other troubling symptoms, it's always a good idea to contact a healthcare expert who can offer tailored advice based on your individual situation. They can check your general health and help you determine whether any changes to your exercise or nutrition are required.